Maryland, 2022

Tornado and Hail in Maryland, June 8, 2022

June 8, 2022 · NWS LWX · 21 events in 9 counties and zones

A cold front spawned numerous thunderstorms resulting in scattered instances of damaging wind, some large hail, and a tornado.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$1.2 million
Crop damage
None recorded
Events
21

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS LWX wrote it up.

A cold front spawned numerous thunderstorms resulting in scattered instances of damaging wind, some large hail, and a tornado.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Baltimore/Washington wrote its last area forecast discussion before the first event at Jun 8, 1:12 PM EST, 3 hours 12 minutes earlier.

Area forecast discussion, Jun 8, 1:12 PM EST, 3 hours 12 minutes before
Area Forecast Discussion
National Weather Service Baltimore MD/Washington DC
212 PM EDT Wed Jun 8 2022

.SYNOPSIS...
A boundary will stall overhead today. Low pressure will track
along the boundary, passing through the area tonight before the
boundary settles to the south for Thursday and Friday. Another
low will pass through the area Friday night into Saturday and an
upper-level trough will build overhead for early next week.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of mid afternoon, a front was stalled across central Virginia
to southern Maryland. This front will lift northward as a warm
front through tonight, providing the impetus for multiple rounds
of showers and thunderstorms.

A warm, humid, and unstable airmass exists across the region,
with even more humid and unstable air lurking to the south. This
airmass should result in numerous showers and thunderstorms much
of the night. The storms likely come in two waves: (1) through
mid evening associated with the lifting warm front, and (2)
overnight into early Thursday morning as a wave of low pressure
passes to the north. Flow and lapse rates aloft are modest, but
steep low-level lapse rates and moderate CAPE may result in a
few strong to severe thunderstorms through early this evening
(i.e. localized wind gusts of 40-65 mph). Warm temperatures
aloft may preclude much in the way of hail, though some
marginally severe hail can't be ruled out given the amount of
instability present.

A slightly higher threat (in a relative sense) may be the heavy
rain/flooding threat. Individual storms will likely have at
least a little motion to them, and any clusters that form could
result in a cold pool that pushes storms along especially
tonight when winds aloft increase. But, the deep humidity in the
atmosphere could result in rainfall rates of 2 inches per hour
in stronger storms. Areas that receive multiple storms in quick
succession could experience flooding or flash flooding as a
result. The areas most likely to have flooding issues are across
north-central Virginia closest to the currently stalled front
which could result in multiple rounds of somewhat slower-moving
storms compared to elsewhere. The watch may need to be expanded
a bit depending on trends through the afternoon.

&&

.SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/...
The cold front associated with the low will gradually settle to
the south for Thursday. A few showers and perhaps a thunderstorm
may popup along and ahead of the boundary through midday.
However, drier conditions are expected to move in and much of
the day will turn out dry with some sunshine. Humidity will drop
a bit and it will turn out seasonable and breezy with northwest
winds. A few showers are possible near the Allegheny Highlands
from an upslope flow and limited instability.

High pressure will build overhead Thursday night into Friday
bringing dry and seasonable conditions. Another low is expected
to develop as another potent upper-level disturbance digs toward
the area Friday night. This will increase the chances for
showers. Latest guidance continues to trend south of the local
area with the low, which would put our area on the cooler and
more stable side. However, this will continue to be monitored
closely as a period of moderately heavy rain on its northwest
side is possible, and could affect SE portions of the area.

&&

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
A surface trough is forecast to drop down into our region early on
Saturday as a frontal system over the SE US slowly returns
northward. Models over the past few days have continued to trend
southward with most guidance keeping the low over the Carolinas.
The GFS/GEFS and the Euro are still differing on the track of a
shortwave passing through our region as well as the location of
the occluded low which may pass through our region on Saturday.
There is general agreement that the main batch of rain will
likely impact our region Friday evening and into the early parts
of Saturday afternoon. The system is currently forecast to lift
northeastward out of the region by the mid to late afternoon
periods on Saturday. Showers may continue into Sunday as the
main trough axis passes overhead. Although the threat for
flooding and SVR WX has dropped, there remains some uncertainty
on the strength and path of the occluded low and the main low
over the Carolinas. Flooding could still be a threat especially
if we receive a lot rain this evening and the ground isn't able
to dry out by this weekend.

Upper-level ridging is forecast to build over our region early
next week with high pressure building in at the surface. Based
on the position of the ridge, there is the potential that
shortwave energy could move over the ridge and drop down into
our region. Increasing temperatures and moisture along with lift
from shortwave energy may lead to a threat for showers and
thunderstorms by the middle parts of next week. It seems the
region will return to more summer-like conditions by the end of
next week with high temps potentially reaching back up into the
upper 80s once again.

&&

.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
Thunderstorms will develop late this afternoon and spread
northeast through this evening, most likely 21z-03z and again
06z-09z roughly. Gusty winds of 30-40+ kts, heavy rainfall, and
brief IFR may accompany the stronger storms. Coverage will
likely be widespread at times this evening into the overnight
as low pressure passes just north of the area.

Drier air will move in for Thursday along with northwest winds
gusting around 15 to 25 knots. A pop shower/storm cannot be
ruled out through midday over the eastern terminals. High
pressure will build overhead for Thursday night into Friday.
Low pressure will bring the next chance for precipitation Friday
night.

Sub-VFR conditions are possible Saturday into Sunday due to
continued chances for showers and possibly thunderstorms due to
a frontal system passing close by to the south. Light and
variable winds are likely this weekend overall. VFR conditions
and a steady northwesterly flow is forecast to return by Monday.

&&

.MARINE...
Thunderstorms will develop and move toward the waters this
evening into the overnight. Gusty winds with storms may
necessitate Special Marine Warnings. An SCA is also in effect
for the waters tonight as the gradient strengthens in response
to low pressure passing to the north.

Thunderstorm coverage will dissipate Thursday morning/midday,
but a popup storm cannot be ruled out. Drier air will move in
later Thursday into Friday as a boundary drops to the south.
An SCA is in effect for the waters Thursday, and it may need to
be extended into Thursday night. Lighter winds are expected
Friday. Low pressure will approach the waters Friday night.

A surface low may pass through the southern Chesapeake Bay waters
on Saturday bringing a chance for Small Craft Advisory level
winds to the southern tidal Potomac River and mid Chesapeake
Bay areas. Sub-SCA conditions should return on Sunday.

&&

.TIDES/COASTAL FLOODING...
The next several tidal cycles are likely to remain elevated owing to
southerly flow ahead of an approaching frontal system. By Thursday
night through the weekend though, winds should push the water back
out and drop tidal anomalies once more.

&&

.LWX WATCHES/WARNINGS/ADVISORIES...
DC...None.
MD...None.
VA...Flood Watch through late tonight for VAZ026-027-029-030-
     038>040-050>052-055-056-501-502-507.
WV...None.
MARINE...Small Craft Advisory from 2 AM to 6 PM EDT Thursday for
     ANZ530>532-535-536-538>540-542.
     Small Craft Advisory from 8 PM this evening to 6 PM EDT
     Thursday for ANZ533-534-537-541-543.

&&

SYNOPSIS...DHOF
NEAR TERM...DHOF
SHORT TERM...BJL/DHOF
LONG TERM...JMG
AVIATION...BJL/DHOF/JMG
MARINE...BJL/DHOF/JMG
TIDES/COASTAL FLOODING...CJL
Hazardous weather outlook, Jun 8, 3:38 PM EST, 46 minutes before
Hazardous Weather Outlook
National Weather Service Baltimore MD/Washington DC
438 PM EDT Wed Jun 8 2022

ANZ530>543-DCZ001-MDZ008-011-013-014-016>018-504-506-508-
VAZ052>057-092045-
Chesapeake Bay north of Pooles Island MD-
Chesapeake Bay from Pooles Island to Sandy Point MD-
Chesapeake Bay from Sandy Point to North Beach MD-
Chesapeake Bay from North Beach to Drum Point MD-
Chesapeake Bay from Drum Point MD to Smith Point VA-
Tidal Potomac from Key Bridge to Indian Head MD-
Tidal Potomac from Indian Head to Cobb Island MD-
Tidal Potomac from Cobb Island MD to Smith Point VA-
Patapsco River including Baltimore Harbor-
Chester River to Queenstown MD-Eastern Bay-
Choptank River to Cambridge MD and the Little Choptank River-
Patuxent River to Broomes Island MD-
Tangier Sound and the inland waters surrounding Bloodsworth
Island-District of Columbia-Cecil-Southern Baltimore-
Prince Georges-Anne Arundel-Charles-St. Marys-Calvert-
Central and Southeast Montgomery-Central and Southeast Howard-
Southeast Harford-Prince William/Manassas/Manassas Park-Fairfax-
Arlington/Falls Church/Alexandria-Stafford-Spotsylvania-
King George-
438 PM EDT Wed Jun 8 2022

This Hazardous Weather Outlook is for the Maryland portion of the
Chesapeake Bay, Tidal Potomac River, and I-95 corridor through
central Maryland, northern Virginia, and District of Columbia.

.DAY ONE...Tonight

Isolated severe thunderstorms and scattered instances of flooding
are possible through tonight. A Flood Watch is in effect for
portions of the I-95 corridor.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

An isolated threat for flooding and severe weather exists for
Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon and tonight.

MDZ003>006-503-505-507-VAZ025>031-036>040-050-051-501-502-505>508-
WVZ050>053-055-092045-
Washington-Frederick MD-Carroll-Northern Baltimore-
Northwest Montgomery-Northwest Howard-Northwest Harford-Augusta-
Rockingham-Shenandoah-Frederick VA-Page-Warren-Clarke-Nelson-
Albemarle-Greene-Madison-Rappahannock-Orange-Culpeper-
Northern Fauquier-Southern Fauquier-Western Loudoun-
Eastern Loudoun-Northern Virginia Blue Ridge-
Central Virginia Blue Ridge-Hampshire-Morgan-Berkeley-Jefferson-
Hardy-
438 PM EDT Wed Jun 8 2022

This Hazardous Weather Outlook is for portions of eastern West
Virginia, northern and central Virginia, and central and western
Maryland.

.DAY ONE...Tonight

Isolated severe thunderstorms and scattered instances of flooding
are possible through tonight. A Flood Watch is in effect for
portions of north-central Virginia, the eastern panhandle of West
Virginia, and north-central Maryland.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

An isolated threat for flooding and severe weather exists for
Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed late this afternoon and tonight.

MDZ001-501-502-VAZ503-504-WVZ501>506-092045-
Garrett-Extreme Western Allegany-Central and Eastern Allegany-
Western Highland-Eastern Highland-Western Grant-Eastern Grant-
Western Mineral-Eastern Mineral-Western Pendleton-
Eastern Pendleton-
438 PM EDT Wed Jun 8 2022

This Hazardous Weather Outlook is for the Allegheny Front
counties in western Maryland, eastern West Virginia, and Highland
County Virginia.

.DAY ONE...Tonight

Isolated severe thunderstorms and isolated instances of flooding
are possible through tonight.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

An isolated threat for flooding and severe weather exists for
Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon into tonight.

The radar

The Sterling radar (KLWX), 101 km away, was scanning. The volume nearest the first event began at 21:21 UTC.

Open the radar archive at this moment

Event by event

18 thunderstorm wind, 2 hail, 1 tornado. Local standard time, as filed.

Hail, Washington

When
June 8, 4:24 PM EST
Where
Washington County, 0.72 mi ENE of Pearre
Measured
1 in hail
Reported by
Park/Forest Service
Coordinates
39.633, -78.307

Quarter size hail was reported near the intersection of Pearre Road and Woodmont Road.

Thunderstorm Wind, Charles

When
June 8, 5:36 PM EST
Where
Charles County, 1.28 mi SW of Doncaster
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
911 Call Center
Coordinates
38.487, -77.237

Tree damage was reported near Nanjemoy, including a tree that blew down in the 2200 block of Sandy Point Road.

Thunderstorm Wind, Howard

When
June 8, 5:45 PM EST
Where
Howard County, 0.14 mi WNW of Ellicott City
Measured
50 kt (58 mph) estimated gust
Property damage
$4,000
Reported by
911 Call Center
Coordinates
39.271, -76.802

Tree damage was reported near Historic Ellicott City. A tree blew down near the intersection of Ellicott Mills Drive and Burgess Mill Way. A tree blew down near the intersection of Sylvan Lane and Church Road. A tree blew down on US-40 Baltimore National Pike near Tyson Road. A tree blew down near the intersection of New Cut Road and College Avenue.

Thunderstorm Wind, Charles

When
June 8, 6:14 PM EST
Where
Charles County, 2.97 mi ENE of Grayton
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
911 Call Center
Coordinates
38.436, -77.149

Tree damage was reported near Ironsides, including a tree that blew down on Tayloes Neck Road near Walters Landing Road.

Thunderstorm Wind, Baltimore

When
June 8, 6:27 PM EST
Where
Baltimore County, 3.22 mi W of Glen Morris
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
911 Call Center
Coordinates
39.488, -76.890

Tree damage was reported near Finksburg, including trees that blew down near the intersection of Hughes Road and MD-91 Gamber Road.

Thunderstorm Wind, Charles

When
June 8, 6:30 PM EST
Where
Charles County, 0.27 mi E of Mt Victoria
Measured
40 kt (46 mph) estimated gust
Property damage
$1,000
Reported by
911 Call Center
Coordinates
38.351, -76.895

A tree was reported down near the intersection of Mount Victoria Road and Mill Run Road.

Thunderstorm Wind, Montgomery

When
June 8, 6:41 PM EST
Where
Montgomery County, 1.05 mi NE of Hunting Hill
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
911 Call Center
Coordinates
39.112, -77.208

Tree damage was reported in Gaithersburg. A tree blew down near the intersection of Diamondback Drive and Reprise Drive. A tree blew down near the intersection of Warfield Road and Dorsey Road.

Thunderstorm Wind, Charles

When
June 8, 6:48 PM EST
Where
Charles County, 0.95 mi WNW of Dubois
Measured
45 kt (52 mph) estimated gust
Property damage
$1,000
Reported by
911 Call Center
Coordinates
38.484, -76.847

A tree was reported down along Keech Road near MD-6 Charles Street.

Thunderstorm Wind, Howard

When
June 8, 6:50 PM EST to 7:00 PM EST
Where
Howard County, 1.8 mi S of Oakland Mills
Measured
65 kt (75 mph) estimated gust
Property damage
$1.0 million
Reported by
NWS Storm Survey
Coordinates
39.194, -76.845

Hundreds of trees and wires blew down in Columbia, along with minor shingle and siding damage to about a dozen homes. A tree blew down in the 6700 block of Carlinda Avenue. A 12-inch tree limb blew down onto Cradlerock Way. A tree blew down in the 6200 block of Star Path. Trees blew down on Quiet Hours, Overheart Lane, Tinted Hill, and Setting Star. Multiple trees and large tree limbs over 10 inches in diameter blew down near the intersection of Broken Land Parkway and Stevens Forest Road, and onto a residence on Commodore Court. A tree blew down near the intersection of Old Columbia Road and Riverwood Drive. Trees blew down on northbound US-29 Columbia Pike near Exit 21A/MD-108 Old Annapolis Road. A tree blew down near the intersection of Sandchain Road and Cobbler Court. A tree branch punctured the ceiling of a home with other trees and large branches snapped in the 6500 block of Fruitgift Place.

Thunderstorm Wind, Montgomery

When
June 8, 7:00 PM EST
Where
Montgomery County, 0.41 mi SE of Davis Arpt
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
911 Call Center
Coordinates
39.246, -77.144

Tree damage was reported between Laytonsville and Germantown. A tree blew down near the intersection of Hawkins Creamery Road and MD-108 Laytonsville Road. A tree blew down near the intersection of MD-27 Ridge Road and Diamondback Drive.

Thunderstorm Wind, Howard

When
June 8, 7:15 PM EST
Where
Howard County, 1.77 mi ENE of Mayfield
Measured
50 kt (58 mph) estimated gust
Property damage
$4,000
Reported by
Trained Spotter
Coordinates
39.305, -76.898

Two trees and large tree limbs blew down along I-70 near Marriotsville.

Thunderstorm Wind, St. Mary'S

When
June 8, 7:38 PM EST to 7:43 PM EST
Where
St. Mary'S County, 1.14 mi W of Mechanicsville
Measured
60 kt (69 mph) estimated gust
Property damage
$25,000
Reported by
Emergency Manager
Coordinates
38.427, -76.751

Dozens of trees blew down near Mechanicsville. Trees blew down near the intersection of Mechanicsville Road and Guy Farm Road. Trees blew down in the 16800 block of Baptist Church Road near Emmart Lane. Trees blew down in the 28700 block of Lockes Hill Road.

Thunderstorm Wind, Howard

When
June 8, 7:40 PM EST
Where
Howard County, 1.84 mi NNW of Waterloo
Measured
50 kt (58 mph) estimated gust
Property damage
$3,000
Reported by
NWS Storm Survey
Coordinates
39.193, -76.798

A few trees and large tree limbs blew down on the Kendall Ridge Path Bike Loop east of Steel Flower Path.

Tornado, St. Mary'S

When
June 8, 7:42 PM EST to 7:47 PM EST
Where
St. Mary'S County, 0.4 mi NNE of Forest Hall to 1.45 mi NE of Laurel Grove
Rating
EF0
Path length
3.01 mi
Path width
75 yd
Property damage
$100,000
Reported by
NWS Storm Survey
Coordinates
38.426, -76.718

A severe thunderstorm spawned a brief tornado between 8:42 and 8:47 PM EDT Wednesday evening, June 8th, 2022, near Mechanicsville in Saint Mary's County, Maryland. The origin of this severe thunderstorm was the result of a cell merger of two separate thunderstorms that approached Saint Mary's County: one crossing eastward over the Potomac River from near Quantico in Virginia moving toward Charles County, Maryland; and the other one crossing northeast over the Potomac River near Colonial Beach. The cells merged over Charles County between La Plata and Dentsville, then proceeded due east toward northern Saint Mary's County where the tornado occurred.

The severe thunderstorm damaged over two dozen trees and large branches in an approximately three mile radius of the intersection of MD-5 Point Lookout Road and MD-235 Three Notch Road. Most of this damage was sporadic and isolated in areal extent, but included tree trunk snapps and uproots, with estimated wind speeds between 60 and 70 MPH based on the observed tree damage. However, there were two areas of more concentrated damage that helped lead to the determination of a tornado in this area of southern Maryland.

The tornado initially touched down around an enclave of residential houses 200 yards southwest of the intersection of MD-5 and MD-235. Here, there was a mix of about a dozen uprooted and trunk snaps of both hardwood and softwood trees. One of the trees fell onto the roof of a residence, causing roof damage; fortunately, there were no injuries despite a resident being inside the home when it fell. The trees fell to the north, east, southeast, east, west, and northwest. Due to the localized but prolific damage in this enclave, wind estimates are up to 85 MPH. It is believed that the tornado went right over this enclave of residences due to the random direction of tree falls.

The tornado may have lifted as it moved to the east-northeast. However, tornadic damage was noted about 3 miles further east along Delabrooke Road, where a chaotic mix of downed trees and branches were observed on both sides of the 40900 block in a deeply forested area. Residents in this area received the mobile phone alert before the damage occurred, and also reported half dollar size hail.

Finally, a certified NWS SKYWARN Spotter filmed a video from MD-235, showing an earthward extension of the cloud base. Rotation was noted within this lowering.

Thunderstorm Wind, St. Mary'S

When
June 8, 7:47 PM EST to 7:52 PM EST
Where
St. Mary'S County, 1.89 mi SSW of Golden Beach
Measured
65 kt (75 mph) estimated gust
Property damage
$50,000
Reported by
Emergency Manager
Coordinates
38.454, -76.681

Dozens of trees blew down and a barn was leveled east of Mechanicsville. Trees blew down in the 40000 block of MD-6 New Market Turner Road near Morgan Brothers Road.

Hail, St. Mary'S

When
June 8, 7:50 PM EST
Where
St. Mary'S County, 1.54 mi NE of Laurel Grove
Measured
1.25 in hail
Reported by
Public
Coordinates
38.437, -76.661

Half dollar size hail was reported east of Mechanicsville.

Thunderstorm Wind, Calvert

When
June 8, 7:55 PM EST
Where
Calvert County, 0.87 mi SE of Adelina
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
911 Call Center
Coordinates
38.470, -76.610

Tree damage was reported north of Sandgates, including a tree that blew down near the intersection of Adelina Road and Honey Cove Lane.

Thunderstorm Wind, Calvert

When
June 8, 7:58 PM EST
Where
Calvert County, 0.48 mi WSW of Island Creek
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
911 Call Center
Coordinates
38.448, -76.578

Tree damage was reported northwest of Broomes Island, including a tree that blew down near the intersection of Williams Wharf Drive and Kings Road.

Thunderstorm Wind, Baltimore

When
June 8, 8:00 PM EST
Where
Baltimore County, 0.19 mi SSE of Chadwick Manor
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
911 Call Center
Coordinates
39.298, -76.728

A large tree blew down onto a house in the 5900 block of Prince Georges Street.

Thunderstorm Wind, Anne Arundel

When
June 8, 9:41 PM EST
Where
Anne Arundel County, 0.34 mi SE of Beverly Beach
Measured
60 kt (69 mph) estimated gust
Property damage
$10,000
Reported by
Public
Coordinates
38.877, -76.516

Numerous large tree limbs were snapped and a flag pole was bent in the 1600 block of Cliff Drive.

Thunderstorm Wind, Garrett

When
June 8, 10:28 PM EST
Where
Garrett County, 0.49 mi NNE of Weber
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
911 Call Center
Coordinates
39.407, -79.397

Tree damage was reported in Oakland, including a tree that blew down on East High Street.

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Maryland in 2022Every state in 2022This day in weather historyThe tornado archive for Maryland, 2022Warnings in Maryland, June 2022

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1023287, 1023288, 1023289, 1023290, 1023291, 1023292, 1023293, 1023294, 1023295, 1023297, 1023298, 1023308, 1023299, 1023307, 1023309, 1023311, 1023312, 1023313, 1023314, 1023315, 1023316.